49701

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Sufficient Relative Minimum Conditions in the Optimal Control Problem for Quasilinear Stochastic Systems

DOI: 

10.1134/S000511791812007X

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 79, № 12

Город: 

  • Москва

Издательство: 

  • Pleiades Publishing

Год издания: 

2018

Страницы: 

2169–2185
Аннотация
We consider the optimal control problem for quasilinear stochastic systems with continuous time whose coefficients have a generally non-linear dependence on the program control. We establish sufficient conditions for a strong and weak relative minimum. We give examples of using the resulting conditions for constructing optimal control in a nonlinear onedimensional problem and in a two-dimensional linear problem with information constraints and analyze the possible results.

Библиографическая ссылка: 

Хрусталев М.М., Царьков К.А. Sufficient Relative Minimum Conditions in the Optimal Control Problem for Quasilinear Stochastic Systems // Automation and Remote Control. 2018. Vol. 79, № 12. С. 2169–2185.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: